# SDR FDEA200905111615

- Difficulty date: May 11, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FROM FRAME 38 TO 45; RBL 48 HAS CORROSION IN SEVERAL PLACES.   REMOVED & REPLACED SEAT TRACK; TRIMMED; LOCATED AND DRILLED IAW  DWG A53274005 & SRM 51-40-21.  ALODINED IAW SRM 51-21-10.  PRIMED IAW SRM 51-23-10. INSTALLED SEAT TRACK IAW SRM 51-40-21.  ORIGINAL TRACK FOUND TO BE OUT OF LIMITS IAW 53-10-16; FIG 101.
